# SDR GAIA9994

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 568/648
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AIA/OSC MAINTENANCE FACILITY.  FOUND DENT ON MAIN CARGO DOOR DOUBLER AT STATION 568 AND 648.  INSTALLED PERMANENT REPAIR AT BS 568 AND 648 IAW EDR NR B2-06438 AND DER APPROVED 8110-3.  (M)
